Research ArticleOpen accessIn the abstractA Theory of the Risks of Venture Capital FinancingEdmund H. MantellAmerican Journal of Economics and Business Administration, Vol. 1, Issue 2 · 30 Jun 2009 · 7,760 accessesView PDFCite
81 results for “random variables”
Set a search alertResearch ArticleOpen accessIn the abstractProviding Reliability in Replicated Middleware ApplicationsR. Saravanan, N. RamarajJournal of Computer Science, Vol. 5, Issue 1 · 31 Jan 2009 · 8,696 accessesView PDFCite
Research ArticleOpen accessIn the abstractMulti-Product Multi-Constraint Inventory Control Systems with Stochastic Replenishment and Discount under Fuzzy Purchasing Price and Holding CostsAta Allah Taleizadeh, Seyed Taghi Akhavan Niaki, Mir-Bahador AryanezhadAmerican Journal of Applied Sciences, Vol. 6, Issue 1 · 31 Jan 2009 · 8,085 accessesView PDFCite
Research ArticleOpen accessIn the abstractAnalysis of Socio-Economic Factors Influencing Forest Dwellers' Participation in Reforestation and Development of Forest Areas (The Case Study of West Mazandaran, Iran)E. Faham, A. Rezvanfar, T. ShamekhiAmerican Journal of Agricultural and Biological Sciences, Vol. 3, Issue 1 · 31 Mar 2008 · 7,762 accessesView PDFCite
Research ArticleOpen accessIn the abstractImpacts of Physical and Psychological Abuse of Children on Family Demographic VariablesLama M. Al-QaisyJournal of Social Sciences, Vol. 3, Issue 4 · 31 Dec 2007 · 7,925 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Influence of Social Capital on Adoption of Rural Development Programs by Farmers in the Caspian Sea Region of IranA. Ahmadi Firouzjaie, H. Sadighi, M.A. MohammadiAmerican Journal of Agricultural and Biological Sciences, Vol. 2, Issue 1 · 31 Mar 2007 · 8,031 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Analysis of Quality of Work Life (QWL) and Career- Related VariablesArafat Al-Dhaqm, LooSee Beh, Jegak Uli, Khairuddin IdrisAmerican Journal of Applied Sciences, Vol. 3, Issue 12 · 31 Dec 2006 · 9,270 accessesView PDFCite
Research ArticleOpen accessIn the abstractEstimation and Reliability for a Special Type of Semi-Markov ProcessVlad Stefan Barbu, Alex Karagrigoriou, Andreas MakridesJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 20 Oct 2019 · 7,047 accessesView PDFCite
Research ArticleOpen accessIn the abstractFormalizing Probability Concepts in a Type TheoryFarida KachapovaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 12 Nov 2018 · 8,547 accessesView PDFCite
Research ArticleOpen accessIn the abstractLog-Moment Estimators for the Generalized Linnik and Mittag-Leffler Distributions with Applications to Financial ModelingDexter O. Cahoy, Wojbor A. WoyczyńskiJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 1 Aug 2018 · 7,355 accessesView PDFCite